Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Complex Manifolds

Ed. by Fino, Anna Maria

Covered by Web of Science - Emerging Sources Citation Index and Zentralblatt Math (zbMATH)


CiteScore 2018: 0.64

SCImago Journal Rank (SJR) 2018: 0.643
Source Normalized Impact per Paper (SNIP) 2018: 0.812

Mathematical Citation Quotient (MCQ) 2018: 0.61

Open Access
Online
ISSN
2300-7443
See all formats and pricing
More options …

Ricci-flat and Einstein pseudoriemannian nilmanifolds

Diego Conti / Federico A. Rossi
  • Corresponding author
  • Dipartimento di Matematica e Applicazioni, Università di Milano Bicocca, via Cozzi 55, 20125 Milano, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2019-05-22 | DOI: https://doi.org/10.1515/coma-2019-0010

Abstract

This is partly an expository paper, where the authors’ work on pseudoriemannian Einstein metrics on nilpotent Lie groups is reviewed. A new criterion is given for the existence of a diagonal Einstein metric on a nice nilpotent Lie group. Classifications of special classes of Ricci-˛at metrics on nilpotent Lie groups of dimension [eight.tf] are obtained. Some related open questions are presented.

Keywords: Einstein pseudoriemannian metrics; nilpotent Lie groups; nice Lie algebras

MSC 2010: 53C25; 53C50; 53C30; 22E25

References

  • [1] J.M. Ancochea and R. Campoamor. Characteristically nilpotent Lie algebras: a survey. Extracta Mathematica, 16(2):153–210, 2001.Google Scholar

  • [2] R. M. Arroyo. Filiform nilsolitons of dimension 8. Rocky Mountain J. Math., 41(4):1025–1043, 2011.Google Scholar

  • [3] D. Conti, V. del Barco, and F. A. Rossi. Diagram involutions and homogeneous Ricci-flat metrics. In preparation.Google Scholar

  • [4] D. Conti and F. A. Rossi. Inde˝nite Einstein metrics on nice Lie groups. arXiv:1805.08491.Google Scholar

  • [5] D. Conti and F. A. Rossi. The Ricci tensor of almost parahermitian manifolds. Ann. Global Anal. Geom., 53(4):467–501, JUN 2018.CrossrefGoogle Scholar

  • [6] D. Conti and F. A. Rossi. Construction of nice nilpotent Lie groups. Journal of Algebra, 525:311 – 340, 2019.Google Scholar

  • [7] D. Conti and F. A. Rossi. Einstein nilpotent Lie groups. J. Pure Appl. Algebra, 223(3):976–997, 2019.Web of ScienceGoogle Scholar

  • [8] V. del Barco. Lie algebras admitting symmetric, invariant and nondegenerate bilinear forms. arXiv:1602.08286.Google Scholar

  • [9] V. del Barco and G. P. Ovando. Isometric actions on pseudo-Riemannian nilmanifolds. Ann. Global Anal. Geom., 45(2):95–110, 2014.Google Scholar

  • [10] Gabriel Favre. Une algèbre de Lie caractéristiquement nilpotente de dimension [seven.tf]. C. R. Acad. Sci. Paris Sér. A-B, 274:A1338– A1339, 1972.Google Scholar

  • [11] M. Fernandez, M. Freibert, and J. Sanchez. A 7-dimensional nilmanifold with a non Ricci-flat Einstein pseudo-metric. In preparation, 2019.Google Scholar

  • [12] E. A. Fernández-Culma. Classi˝cation of 7-dimensional Einstein nilradicals. Transform. Groups, 17(3):639–656, 2012.Google Scholar

  • [13] A. Fino and I. Luján. Torsion-free G*2(2)-structures with full holonomy on nilmanifolds. Adv. Geom., 15(3):381–392, 2015.Google Scholar

  • [14] W. Globke and Y. Nikolayevsky. Compact pseudo-Riemannian homogeneous Einstein manifolds of low dimension. Di˙erential Geom. Appl., 54(part B):475–489, 2017.CrossrefGoogle Scholar

  • [15] M.-P. Gong. Classification of nilpotent Lie algebras of dimension 7 (over algebraically closed ˝elds and R). ProQuest LLC, Ann Arbor, MI, 1998. Thesis (Ph.D.)–University of Waterloo (Canada).Google Scholar

  • [16] M. Guediri and M. Bin-Asfour. Ricci-flat left-invariant Lorentzian metrics on 2-step nilpotent Lie groups. Arch. Math. (Brno), 50(3):171–192, 2014.CrossrefGoogle Scholar

  • [17] J. Heber. Noncompact homogeneous Einstein spaces. Invent. Math., 133(2):279–352, 1998.Google Scholar

  • [18] H. Kadioglu and T. L. Payne. Computational methods for nilsoliton metric Lie algebras I. J. Symbolic Comput., 50:350–373, 2013.Google Scholar

  • [19] I. Kath. Nilpotent metric Lie algebras of small dimension. J. Lie Theory, 17(1):41–61, 2007.Google Scholar

  • [20] J. Lauret. A canonical compatible metric for geometric structures on nilmanifolds. Ann. Global Anal. Geom., 30(2):107–138, 2006.CrossrefGoogle Scholar

  • [21] J. Lauret. Einstein solvmanifolds and nilsolitons. In New developments in Lie theory and geometry, volume 491 of Contemp. Math., pages 1–35. Amer. Math. Soc., Providence, RI, 2009.Google Scholar

  • [22] J. Lauret. Einstein solvmanifolds are standard. Ann. of Math. (2), 172(3):1859–1877, 2010.Web of ScienceGoogle Scholar

  • [23] J. Lauret and C. Will. Einstein solvmanifolds: existence and non-existence questions. Math. Ann., 350(1):199–225, 2011.Web of ScienceGoogle Scholar

  • [24] A. I. Malcev. On a class of homogeneous spaces. Amer. Math. Soc. Translation, 1951(39):33, 1951.Google Scholar

  • [25] J. Milnor. Curvatures of left invariant metrics on Lie groups. Advances in Math., 21(3):293–329, 1976.Google Scholar

  • [26] Y. Nikolayevsky. Einstein solvmanifolds with a simple Einstein derivation. Geom. Dedicata, 135:87–102, 2008.Web of ScienceGoogle Scholar

  • [27] Y. Nikolayevsky. Einstein solvmanifolds with free nilradical. Ann. Global Anal. Geom., 33(1):71–87, 2008.CrossrefGoogle Scholar

  • [28] Y. Nikolayevsky. Einstein solvmanifolds and the pre-Einstein derivation. Trans. Amer. Math. Soc., 363(8):3935–3958, 2011.Google Scholar

  • [29] T. L. Payne. Methods for parametrizing varieties of Lie algebras. J. Algebra, 445:1–34, 2016.Google Scholar

  • [30] A. Z. Petrov. Einstein spaces. Translated from the Russian by R. F. Kelleher. Translation edited by J. Woodrow. Pergamon Press, Oxford-Edinburgh-New York, 1969.Google Scholar

  • [31] F. A. Rossi. D-complex structures: cohomological properties and deformations. PhD thesis, Università degli Studi di Milano - Bicocca, 2013. http://hdl.handle.net/10281/41976.

  • [32] C. Will. Rank-one Einstein solvmanifolds of dimension 7. Di˙erential Geom. Appl., 19(3):307–318, 2003.CrossrefGoogle Scholar

About the article

Received: 2018-12-19

Accepted: 2019-04-17

Published Online: 2019-05-22

Published in Print: 2019-01-01


Citation Information: Complex Manifolds, Volume 6, Issue 1, Pages 170–193, ISSN (Online) 2300-7443, DOI: https://doi.org/10.1515/coma-2019-0010.

Export Citation

© 2019 Diego Conti et al., published by Sciendo. This work is licensed under the Creative Commons Attribution 4.0 Public License. BY 4.0

Comments (0)

Please log in or register to comment.
Log in